# SDR DALA2018022601313

- Difficulty date: February 26, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-211
- Aircraft serial: 7268
- Aircraft time: 3,914 hours, 2,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT SIGN COVER MISSING.   INSTALLED A NEW EMERGENCY LIGHT SIGN.
